Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 324, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Oct 25, 2010, 5:15 PM EDT for Crisp County, Dooly County, Sumter County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 25, 2010, 5:15 PM EDT (21:15 UTC)
- Expired
- Oct 25, 2010, 6:00 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Crisp County, GA, Dooly County, GA, Sumter County, GA
The radar
The Robins AFB radar (KJGX), 84 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 25, 1:48 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Oct 25, 3:06 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 324 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 707 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
922
WUUS52 KFFC 252115
SVRFFC
GAC081-093-261-252200-
/O.NEW.KFFC.SV.W.0324.101025T2115Z-101025T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT MON OCT 25 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CRISP COUNTY IN CENTRAL GEORGIA
DOOLY COUNTY IN CENTRAL GEORGIA
NORTHEASTERN SUMTER COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 600 PM EDT
* AT 513 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
ANDERSONVILLE...MOVING EAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DOOLING...BYROMVILLE...LILLY...VIENNA...PINEHURST AND UNADILLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT MONDAY EVENING FOR
CENTRAL GEORGIA.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM EDT
MONDAY EVENING FOR SOUTHERN GEORGIA.
&&
LAT...LON 3204 8415 3222 8417 3222 8413 3218 8412
3219 8410 3218 8404 3221 8399 3224 8397
3228 8364 3197 8363
TIME...MOT...LOC 2115Z 265DEG 25KT 3213 8411
$$1 follow-up statement
375
WWUS52 KFFC 252140
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
540 PM EDT MON OCT 25 2010
GAC081-261-252150-
/O.CAN.KFFC.SV.W.0324.000000T0000Z-101025T2200Z/
CRISP GA-SUMTER GA-
540 PM EDT MON OCT 25 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SUMTER AND
NORTHERN CRISP COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED INTO
DOOLY COUNTY AND NO LONGER POSES A THREAT OF PRODUCING SEVERE
WEATHER IN NORTHEASTERN SUMTER AND NORTHERN CRISP COUNTIES.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT MONDAY EVENING FOR
CENTRAL GEORGIA.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM EDT
MONDAY EVENING FOR SOUTHERN GEORGIA.
LAT...LON 3206 8364 3206 8395 3210 8397 3210 8396
3211 8397 3215 8400 3221 8399 3224 8397
3228 8364
TIME...MOT...LOC 2140Z 265DEG 25KT 3214 8391
$$
GAC093-252200-
/O.CON.KFFC.SV.W.0324.000000T0000Z-101025T2200Z/
DOOLY GA-
540 PM EDT MON OCT 25 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR DOOLY COUNTY...
AT 537 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
LILLY...MOVING EAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
VIENNA...PINEHURST AND UNADILLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT MONDAY EVENING FOR
CENTRAL GEORGIA.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM EDT
MONDAY EVENING FOR SOUTHERN GEORGIA.
&&
LAT...LON 3206 8364 3206 8395 3210 8397 3210 8396
3211 8397 3215 8400 3221 8399 3224 8397
3228 8364
TIME...MOT...LOC 2140Z 265DEG 25KT 3214 8391
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 25, 3:46 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Oct 25, 3:46 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 346 PM EDT MON OCT 25 2010 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... SHORTWAVE HAS PUSHED THROUGH GEORGIA THIS AFTERNOON...AND THE PRIMARY ACTIVITY ASSOCIATED WITH THIS DISTURBANCE HAS MOVED EAST OUT OF THE CWA. SHOWERS AND THUNDERSTORMS STILL LINGER ACROSS CENTRAL GA...AS CLEARING CONDITIONS ALLOWED FOR DIURNAL ACTIVITY TO SPIN UP THIS AFTERNOON. WITH MODERATE INSTABILITY...WARM AIR ADVECTION INTO THE REGION...AND VORT MAX ACROSS NORTH GA...BOTH SEVERE AND TORNADO WATCHES HAVE BEEN ISSUED UNTIL 00Z WHEN DIURNAL HEATING SUPPORT IS LOST. WITH THE EXITING SHORTWAVE COMES ANOTHER SYSTEM APPROACHING THE REGION. AS THE SHORTWAVE MOVES INTO THE MID ATLANTIC STATES BY TUESDAY MORNING...A BROAD CLOSED LOW DEEPENS OVER THE NORTHERN PLAINS. AS THIS LOW LOOPS NORTHEASTWARD INTO SOUTHERN CANADA...THE ASSOCIATED FRONTAL BOUNDARY MOVES TOWARDS THE SOUTHEAST... APPROACHING NORTHWEST GEORGIA TUESDAY NIGHT AND INTO WEDNESDAY MORNING. THE BOUNDARY SHOWS LITTLE PROGRESSION FROM WEDNESDAY TO THURSDAY...KEEPING BEST POPS IN ACROSS NORTH GA...AND POPS DIMINISHING SOUTH AND EAST. WITH DECENT SHEAR AND MODERATE INSTABILITIES IN PLACE ACROSS THE CWA ON TUESDAY...THERE IS AN OPPORTUNITY FOR SOME OF THESE STORMS TO BE SEVERE IN NATURE...WITH DAMAGING WINDS BEING THE PRIMARY THREAT IN CONJUNCTION WITH CLOUD TO GROUND LIGHTNING. WITH DECENT SHEAR IN THE LOW LEVELS AND LOW LCL HEIGHTS...WILL HAVE TO WATCH FOR CIRCULATIONS IN CONVECTION... ALTHOUGH AT THIS POINT TORNADIC ACTIVITY IS NOT THE MAJOR THREAT. SPC DOES HAVE N AND NW GEORGIA IN THE SLIGHT RISK FOR SEVERE STORMS FOR DAY 2...BEGINNING 12Z ON TUESDAY. TENDED TOWARDS THE HIGHER GUIDANCE TEMPS FOR TUESDAY AND WEDNESDAY LOWS WITH THE AMPLE CLOUD COVER AND OVERNIGHT SHOWER ACTIVITY TO KEEP TEMPERATURES ON THE WARMER SIDE. GENERALLY WENT WITH A MAV/MET BLEND ON THE HIGH TEMPERATURES. .LONG TERM /THURSDAY THROUGH MONDAY/... FRONTAL BOUNDARY ALONG NORTHWEST GA THROUGH WEDNESDAY QUICKLY PUSHES THROUGH GEORGIA BY THURSDAY EVENING. DRY HIGH PRESSURE BUILDS IN BEHIND THE FRONT THROUGH THE WEEKEND AND INTO EARLY WEEK KEEPING THINGS UNEVENTFUL ACROSS THE CWA. NORTHWEST FLOW PREVAILS INTO THE WEEKEND...SUPPORTING COOLER TEMPERATURES ACROSS THE REGION THROUGH THE REMAINDER OF THE LONG TERM. SEVERAL UPPER DISTURBANCES IN PLAY NEXT WEEK COULD MAKE FOR AN EVENTFUL DAY OR TWO. && .AVIATION.../ISSUED 150 PM EDT MON OCT 25 2010/ 18Z UPDATE... MAIN CONVECTION HAS PUSHED THROUGH TAF SITES...WITH CLEARING TREND NOTED IN SATELLITE...EXPECT ISOLATED DEVELOPMENT MAINLY NORTH BUT WILL KEEP AN EYE ON ATL AREA SITES FOR POSSIBLE TSRA/CB. SCT-BKN 060-080 CIGS ALL BUT CSG/MCN...WHERE CIGS NEAR 030. UPPER LOW MOVES ACROSS N GA...AND MOISTURE AVAILABLE...SCT-BKN050 CIGS WILL DEVELOP BY 22-00Z ALL SITES....WITH CIGS LOWERING TO MVFR/IFR/LIFR AFTER 04Z. 1-3SM VISIBILITY ALL SITES BY 09-10Z. WINDS ARE TRICKY... MAINLY S...START ATL 170 INITIALLY THROUGH 23Z THEN 190 OVERNIGHT. //ATL CONFIDENCE...18Z... MEDIUM TO HIGH CONFIDENCE ON CIG/VISIBILITY ELEMENTS. LOW TO MEDIUM ON WINDS. 12 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 63 79 65 80 56 / 20 30 50 60 40 ATLANTA 65 80 67 79 56 / 20 30 60 60 40 BLAIRSVILLE 60 73 61 76 48 / 30 50 90 70 20 CARTERSVILLE 65 80 65 79 50 / 20 40 70 70 20 COLUMBUS 69 85 70 85 64 / 10 30 40 50 40 GAINESVILLE 63 76 64 78 55 / 30 40 70 70 30 MACON 64 85 69 84 63 / 20 20 30 40 50 ROME 63 81 64 78 48 / 20 60 80 70 20 PEACHTREE CITY 63 80 67 80 54 / 20 30 50 60 40 VIDALIA 66 88 69 87 66 / 30 10 10 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BLECKLEY...DODGE...DOOLY...EMANUEL...HOUSTON... JEFFERSON...JOHNSON...LAURENS...MACON...PEACH...PULASKI... TREUTLEN...TWIGGS...WASHINGTON...WILKINSON. SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BIBB...CHATTAHOOCHEE...CRAWFORD...CRISP... MARION...MONTGOMERY...MUSCOGEE...SCHLEY...STEWART...SUMTER... TALBOT...TAYLOR...TELFAIR...TOOMBS...WEBSTER...WHEELER...WILCOX. && 31
Hazardous weather outlook, Oct 25, 11:10 AM EDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1110 AM EDT MON OCT 25 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1110 AM EDT MON OCT 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS EXPECTED ACROSS PORTIONS CENTRAL GEORGIA THIS AFTERNOON. SCATTERED THUNDERSTORMS POSSIBLE ACROSS NORTH GEORGIA THIS AFTERNOON. .SYNOPSIS... A STRONG UPPER LEVEL DISTURBANCE WILL LIFT ACROSS PORTIONS OF TENNESSEE AND NORTH GEORGIA THROUGH THIS EVENING. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS....HAIL...CLOUD TO GROUND LIGHTNING...AND ISOLATED TORNADOES. HEAVY RAIN WILL ALSO BE POSSIBLE. THE MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS WILL BE AREAS EAST OF A MACON TO GREENSBORO LINE THROUGH EARLY THIS AFTERNOON. .DISCUSSION... A LINE OF SHOWERS AND THUNDERSTORMS OVER PORTIONS OF CENTRAL GEORGIA THIS MORNING WILL PUSH TO THE EAST AND SOUTHEAST. THIS LINE IS VERY UNSTABLE WITH CAPES NEAR 2000...LIFTED INDICES IN THE -2 TO -6 RANGE AND GOOD VERTICAL WIND SHEAR. ISOLATED STORMS ALONG IT HAVE A HISTORY OF PRODUCING NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED TUESDAY AND WEDNESDAY OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Oct 25, 4:21 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 421 PM EDT MON OCT 25 2010 GAZ052-053-252045- 421 PM EDT MON OCT 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS IN HEARD AND COWETA COUNTIES UNTIL 445 PM EDT... AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CORINTH...MOVING NORTHEAST AT 35 MPH. WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM MOVES ACROSS HEARD AND COWETA COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE CORINTH...HANDY...GRANTVILLE...MORELAND...NEWNAN... THOMAS CROSSROADS...ARNCO-SARGENT...PLANT YATES...CANNONGATE... MADRAS...DUNAWAY GARDENS...ROSCOE...SENOIA...TURIN AND SHARPSBURG. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND.
Special weather statement, Oct 25, 4:29 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 429 PM EDT MON OCT 25 2010 GAZ092-093-104-105-252100- 429 PM EDT MON OCT 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS IN SUMTER...SCHLEY...MACON AND DOOLY COUNTIES UNTIL 500 PM EDT... AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER AMERICUS...MOVING NORTHEAST AT 30 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS SUMTER... SCHLEY...MACON AND DOOLY COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE AMERICUS...LA CROSSE...SHILOH... NEW ERA...BUMPHEAD...ANDERSONVILLE...METHVINS...ANDERSONVILLE NATIONAL HISTORIC SITE...PENNINGTON...CLEARVIEW...FLINT RIVER WMA... OGLETHORPE...FIVE POINTS...DOOLING AND BYROMVILLE. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Oct 25, 4:30 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 PM EDT MON OCT 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM HAIL BONAIRE 32.54N 83.60W
10/25/2010 E1.75 INCH HOUSTON GA PUBLIC
0300 PM HAIL KATHLEEN 32.50N 83.61W
10/25/2010 E1.00 INCH HOUSTON GA PUBLIC
KATHLEEN AT HWY. 127.
0342 PM HAIL 6 NE DEXTER 32.49N 82.99W
10/25/2010 E1.75 INCH LAURENS GA PUBLIC
LOWER DEXTER ROAD
0357 PM HAIL 2 NNW ADRIAN 32.56N 82.60W
10/25/2010 E1.75 INCH JOHNSON GA PUBLIC
HWY. 15 SOUTH
&&
BDLLocal storm report, Oct 25, 4:55 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EDT MON OCT 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM TSTM WND DMG 5 N ADRIAN 32.60N 82.59W
10/25/2010 JOHNSON GA EMERGENCY MNGR
FEW TREES DOWN IN THE MEEKS AREA...5 MILES NORTH OF
ADRIAN.
0448 PM HAIL 3 E WRIGHTSVILLE 32.73N 82.67W
10/25/2010 E1.00 INCH JOHNSON GA EMERGENCY MNGR
NUMEROUS REPORTS OF QUARTER SIZED HAIL BETWEEN
WRIGHTSVILLE AND MOORES CHAPEL.
&&
BELANGERLocal storm report, Oct 25, 4:56 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
456 PM EDT MON OCT 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 6 NNE PERRY 32.54N 83.70W
10/25/2010 E1.75 INCH HOUSTON GA PUBLIC
HALFWAY BETWEEN PERRY AND WARNER ROBBINS
0245 PM HAIL 6 NNE PERRY 32.54N 83.70W
10/25/2010 E1.75 INCH HOUSTON GA PUBLIC
HALFWAY BETWEEN PERRY AND WARNER ROBBINS
0315 PM HAIL 6 NNE PERRY 32.54N 83.70W
10/25/2010 E1.75 INCH HOUSTON GA PUBLIC
HALFWAY BETWEEN PERRY AND WARNER ROBBINS
0348 PM HAIL 3 E WRIGHTSVILLE 32.73N 82.67W
10/25/2010 E1.00 INCH JOHNSON GA EMERGENCY MNGR
NUMEROUS REPORTS OF QUARTER SIZED HAIL BETWEEN
WRIGHTSVILLE AND MOORES CHAPEL.
0348 PM TSTM WND DMG 5 N ADRIAN 32.60N 82.59W
10/25/2010 JOHNSON GA EMERGENCY MNGR
FEW TREES DOWN IN THE MEEKS AREA...5 MILES NORTH OF
ADRIAN.
&&
BELANGERSpecial weather statement, Oct 25, 5:05 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 505 PM EDT MON OCT 25 2010 GAZ093-104-105-252145- 505 PM EDT MON OCT 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS IN SUMTER...MACON AND DOOLY COUNTIES UNTIL 545 PM EDT... AT 503 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NEW ERA...MOVING NORTHEAST AT 30 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS SUMTER... MACON AND DOOLY COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE HUNTINGTON...AMERICUS...LAMAR...NEW ERA... METHVINS...ANDERSONVILLE...ANDERSONVILLE NATIONAL HISTORIC SITE... PENNINGTON...CLEARVIEW...FLINT RIVER WMA...DRAYTON...LILLY... DOOLING...BYROMVILLE AND FIVE POINTS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 5:17 AM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 43 min |
| Oct 25, 5:20 AM EDT | Tornado Warning | FFC | Dade, Walker | 25 min |
| Oct 25, 5:26 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga | 49 min |
| Oct 25, 5:37 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 23 min |
| Oct 25, 5:49 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 41 min |
| Oct 25, 6:04 AM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray, Whitfield | 31 min |
| Oct 25, 6:07 AM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 38 min |
| Oct 25, 6:16 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Pickens | 44 min |
| Oct 25, 6:27 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Paulding | 48 min |
| Oct 25, 6:37 AM EDT | Severe Thunderstorm Warning | FFC | Bartow | 23 min |
| Oct 25, 6:40 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Heard | 50 min |
| Oct 25, 6:54 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Lumpkin, Towns, Union, White | 43 min |
| Oct 25, 7:11 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton | 49 min |
| Oct 25, 7:54 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, DeKalb, Fayette, Fulton, Henry and 2 more | 51 min |
| Oct 25, 10:06 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones | 39 min |
| Oct 25, 10:41 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 49 min |
| Oct 25, 11:48 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Treutlen | 42 min |
| Oct 25, 1:41 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 49 min |
| Oct 25, 1:52 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Wilkinson | 53 min |
| Oct 25, 2:38 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Twiggs | 52 min |
| Oct 25, 2:49 PM EDT | Tornado Warning | FFC | Houston, Twiggs | 26 min |
| Oct 25, 3:13 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens | 47 min |
| Oct 25, 3:22 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington | 38 min |
| Oct 25, 3:35 PM EDT | Tornado Warning | FFC | Johnson, Laurens | 25 min |
| Oct 25, 3:39 PM EDT | Tornado Warning | FFC | Laurens | 36 min |
| Oct 25, 3:51 PM EDT | Tornado Warning | FFC | Emanuel, Treutlen | 39 min |
| Oct 25, 4:15 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Treutlen | 45 min |
| Oct 25, 4:24 PM EDT | Tornado Warning | FFC | Emanuel | 51 min |
| Oct 25, 4:59 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 46 min |
| Oct 25, 5:38 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 24 min |
| Oct 25, 6:10 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens | 50 min |
| Oct 25, 6:32 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston | 28 min |
| Oct 25, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson | 39 min |
| Oct 25, 7:25 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson | 21 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.